# SDR REXA201906030762

- Difficulty date: May 24, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N8775A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7775
- Aircraft time: 29,972 hours, 27,574 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 601R75262159
- Condition: Defective
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH MLG W/W BRAKE PRESSURE TRANSDUCER SUPPORT BRACKET IMPROPERLY FABRICATED, AND POORLY INSTALLED. ALL HDWR IS LOOSE.
REMOVED AND REPLACED L/H MLG W/W BRAKE PRESSURE TRASDUCER SUPPORT BRKT IAW CRJ-200 SRM 51-41-02, 51-41-06. AAR SM 107
